# SDR C2XA01TY082

- Difficulty date: April 21, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 3,632 hours, 3,337 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 14569000425
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT AILERON ACTUATOR ATTACH BRACKET WAS FOUND GOUGED ON THE SECOND FROM INBOARD FITTINGS.  MAINTENANCE ACCOMPLISHED A BLEND REPAIR IAW EMB-GST-1299/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
